# SDR AALA201612129011

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,470 hours, 19,908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2550
- Condition: Odor
- Location: Zone 100
- Part time: 17,812 hours, 6,549 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. ECAM: VENT EXTRACT FAULT COMPLETED ECAM AND FUME EVACUATION AS PER QRH, SMOKE SMELL TOO. REPLACED EXTRACT FAN PER AMM 21-26-51
